Alert archive / South Carolina / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Wilmington, NC
NWS Wilmington, NC issued this flash flood watch at Sep 14, 2016, 3:08 PM EDT for Georgetown County, Horry County, South Carolina; Brunswick County, New Hanover County, North Carolina. It took effect at Sep 14, 2016, 8:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2016, 3:08 PM EDT (19:08 UTC)
- In effect from
- Sep 14, 2016, 8:00 PM EDT
- Expired
- Sep 15, 2016, 3:35 AM EDT
- In force
- 8 hr
- Issued by
- NWS Wilmington, NC
- Flood severity
- None
Counties Brunswick County, NC, New Hanover County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 19 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361 WGUS62 KILM 141908 FFAILM URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 308 PM EDT WED SEP 14 2016 NCZ107>110-SCZ053>056-150315- /O.NEW.KILM.FF.A.0003.160915T0000Z-160917T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...MASONBORO...MYRTLE GROVE... OGDEN...CAROLINA BEACH...SEAGATE...BOILING SPRING LAKES... LELAND...SHALLOTTE...OAK ISLAND...LONG BEACH...SOUTHPORT... SUNSET BEACH...CONWAY...RED HILL...MYRTLE BEACH...SOCASTEE... NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...ANDREWS... GEORGETOWN...MURRELLS INLET 308 PM EDT WED SEP 14 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...COASTAL BRUNSWICK...COASTAL NEW HANOVER...INLAND BRUNSWICK AND INLAND NEW HANOVER. IN NORTHEAST SOUTH CAROLINA...COASTAL GEORGETOWN...COASTAL HORRY...INLAND GEORGETOWN AND INLAND HORRY. * FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING * A COMBINATION OF MOISTURE FROM TROPICAL STORM JULIA AND AN APPROACHING FRONT FROM THE NORTH WILL PRODUCE AN ENVIRONMENT FAVORABLE FOR HEAVY RAIN ESPECIALLY ALONG THE COAST FROM WILMINGTON...NORTH CAROLINA TO GEORGETOWN...SOUTH CAROLINA. RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE POSSIBLE ALONG THE COAST SOUTH OF MYRTLE BEACH...AND 3 TO 4 INCHES FROM CAROLINA BEACH...NORTH CAROLINA TO GEORGETOWN, SOUTH CAROLINA. THE HEAVIEST RAIN IS EXPECTED TO BEGIN OVER NORTHEAST SOUTH CAROLINA AFTER MIDNIGHT AND THEN SLOWLY SPREAD NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 7
4 follow-up statements
980 WGUS62 KILM 141911 FFAILM FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 311 PM EDT WED SEP 14 2016 NCZ107>110-SCZ053>056-150315- /O.CON.KILM.FF.A.0003.160915T0000Z-160917T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...MASONBORO...MYRTLE GROVE... OGDEN...CAROLINA BEACH...SEAGATE...BOILING SPRING LAKES... LELAND...SHALLOTTE...OAK ISLAND...LONG BEACH...SOUTHPORT... SUNSET BEACH...CONWAY...RED HILL...MYRTLE BEACH...SOCASTEE... NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...ANDREWS... GEORGETOWN...MURRELLS INLET 311 PM EDT WED SEP 14 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...COASTAL BRUNSWICK...COASTAL NEW HANOVER...INLAND BRUNSWICK AND INLAND NEW HANOVER. IN NORTHEAST SOUTH CAROLINA...COASTAL GEORGETOWN...COASTAL HORRY...INLAND GEORGETOWN AND INLAND HORRY. * FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING * A COMBINATION OF MOISTURE FROM TROPICAL STORM JULIA AND AN APPROACHING FRONT FROM THE NORTH WILL PRODUCE AN ENVIRONMENT FAVORABLE FOR HEAVY RAIN ESPECIALLY ALONG THE COAST FROM WILMINGTON...NORTH CAROLINA TO GEORGETOWN...SOUTH CAROLINA. RAINFALL AMOUNTS OF 4 TO 6 INCHES ARE POSSIBLE ALONG THE COAST SOUTH OF MYRTLE BEACH...AND 3 TO 4 INCHES FROM CAROLINA BEACH...NORTH CAROLINA TO MYRTLE BEACH...SOUTH CAROLINA. THE HEAVIEST RAIN IS EXPECTED TO BEGIN OVER NORTHEAST SOUTH CAROLINA AFTER MIDNIGHT AND THEN SLOWLY SPREAD NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
911 WGUS62 KILM 150347 FFAILM FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 1147 PM EDT WED SEP 14 2016 NCZ107>110-SCZ053>056-151200- /O.CON.KILM.FF.A.0003.000000T0000Z-160917T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...MASONBORO...MYRTLE GROVE... OGDEN...CAROLINA BEACH...SEAGATE...BOILING SPRING LAKES... LELAND...SHALLOTTE...OAK ISLAND...LONG BEACH...SOUTHPORT... SUNSET BEACH...CONWAY...RED HILL...MYRTLE BEACH...SOCASTEE... NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...ANDREWS... GEORGETOWN...MURRELLS INLET 1147 PM EDT WED SEP 14 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...COASTAL BRUNSWICK...COASTAL NEW HANOVER...INLAND BRUNSWICK AND INLAND NEW HANOVER. IN NORTHEAST SOUTH CAROLINA...COASTAL GEORGETOWN...COASTAL HORRY...INLAND GEORGETOWN AND INLAND HORRY. * THROUGH FRIDAY EVENING * THE MOISTURE AND DYNAMICS FROM TROPICAL STORM JULIA WILL COMBINE WITH THE DYNAMICS ASSOCIATED WITH A COLD FRONT DROPPING DOWN FROM THE NORTH TO PRODUCE AN ENVIRONMENT FAVORABLE FOR HEAVY RAIN TO ACROSS THE FLOOD WATCH AREA. IT COULD RESULT IN AN ADDITIONAL 3 TO 6 INCHES OF RAIN THRU SATURDAY...WITH EVEN ISOLATED HIGHER AMOUNTS POSSIBLE. * SOME RAINFALL RADAR ESTIMATES FROM THIS AFTERNOON THROUGH EARLY THIS EVENING, INDICATED A 1 TO 3 INCH SWATH BETWEEN SHALLOTTE AND LITTLE RIVER TO LONGS. AN ISOLATED 4+ INCH BULLSEYE WAS SHOWN ALONG HIGHWAY SC-111 BETWEEN HIGHWAYS 57 AND 50. * THE HEAVIEST RAIN IS EXPECTED TO MOVE ONSHORE DURING THE PRE- DAWN HOURS THURSDAY, AND CONTINUING UP TO SEVERAL HOURS AFTER DAYBREAK THURSDAY. ACTIVITY WILL BECOME MORE ISOLATED OR SCATTERED DURING THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE MONITOR THE LATEST FORECASTS AND WEATHER RADAR UPDATES, AND BE PREPARED TO TAKE QUICK ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DCH
530 WGUS62 KILM 150412 CCA FFAILM FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE WILMINGTON NC 1212 AM EDT THU SEP 15 2016 NCZ107>110-SCZ053>056-151615- /O.COR.KILM.FF.A.0003.000000T0000Z-160917T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...MASONBORO...MYRTLE GROVE... OGDEN...CAROLINA BEACH...SEAGATE...BOILING SPRING LAKES... LELAND...SHALLOTTE...OAK ISLAND...LONG BEACH...SOUTHPORT... SUNSET BEACH...CONWAY...RED HILL...MYRTLE BEACH...SOCASTEE... NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...ANDREWS... GEORGETOWN...MURRELLS INLET 1212 AM EDT THU SEP 15 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH CAROLINA...COASTAL BRUNSWICK...COASTAL NEW HANOVER...INLAND BRUNSWICK AND INLAND NEW HANOVER. IN NORTHEAST SOUTH CAROLINA...COASTAL GEORGETOWN...COASTAL HORRY...INLAND GEORGETOWN AND INLAND HORRY. * THROUGH FRIDAY EVENING * THE MOISTURE AND DYNAMICS FROM TROPICAL STORM JULIA WILL COMBINE WITH THE DYNAMICS ASSOCIATED WITH A COLD FRONT DROPPING DOWN FROM THE NORTH TO PRODUCE AN ENVIRONMENT FAVORABLE FOR HEAVY RAIN TO DEVELOP ACROSS THE FLOOD WATCH AREA. IT COULD RESULT IN AN ADDITIONAL 3 TO 6 INCHES OF RAIN THRU SATURDAY...WITH EVEN ISOLATED HIGHER AMOUNTS POSSIBLE. * SOME RAINFALL RADAR ESTIMATES FROM THIS AFTERNOON THROUGH EARLY THIS EVENING, INDICATED A 1 TO 3 INCH SWATH BETWEEN SHALLOTTE AND LITTLE RIVER TO LONGS. AN ISOLATED 4+ INCH BULLSEYE WAS SHOWN ALONG HIGHWAY SC-111 BETWEEN HIGHWAYS 57 AND 50. * THE HEAVIEST RAIN IS EXPECTED TO MOVE ONSHORE DURING THE PRE- DAWN HOURS THURSDAY, AND CONTINUING UP TO SEVERAL HOURS AFTER DAYBREAK THURSDAY. ACTIVITY WILL BECOME MORE ISOLATED OR SCATTERED DURING THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE MONITOR THE LATEST FORECASTS AND WEATHER RADAR UPDATES, AND BE PREPARED TO TAKE QUICK ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DCH
543 WGUS62 KILM 150735 FFAILM FLOOD WATCH NATIONAL WEATHER SERVICE WILMINGTON NC 335 AM EDT THU SEP 15 2016 NCZ107>110-SCZ053>056-150845- /O.CAN.KILM.FF.A.0003.000000T0000Z-160917T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...WILMINGTON...MASONBORO...MYRTLE GROVE... OGDEN...CAROLINA BEACH...SEAGATE...BOILING SPRING LAKES... LELAND...SHALLOTTE...OAK ISLAND...LONG BEACH...SOUTHPORT... SUNSET BEACH...CONWAY...RED HILL...MYRTLE BEACH...SOCASTEE... NORTH MYRTLE BEACH...GARDEN CITY...LITTLE RIVER...ANDREWS... GEORGETOWN...MURRELLS INLET 335 AM EDT THU SEP 15 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA HAS BEEN CANCELLED. FORECAST RAINFALL ARE GENERALLY LESS THAN ONE INCH THROUGH TONIGHT. $$ TRA
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this flash flood watch went out at Sep 14, 2:59 PM EDT, 9 minutes earlier.
Area forecast discussion, Sep 14, 2:59 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
259 PM EDT Wed Sep 14 2016
.SYNOPSIS...
Tropical Storm Julia or her remnants will meander along the coast
of southeast Georgia and southern South Carolina into late week
with some of her rain spreading north into the Eastern Carolinas.
High pressure will build in by the weekend, likely keeping Julia
away from the area. The next cold front is expected to push across
the region late Monday and Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Wednesday...Moisture continues to work its way
northward as Tropical Storm Julia slowly moves north overnight.
To the north a cold front over the Ohio Valley will shift
southward and is expected to be just north of the forecast area by
sunrise.
To the north the drier air (PW values ~1.5") will get as far
south as the northwest tier of our counties. Along the coast in
Georgetown and Horry counties, moisture will be near a
climatological high with values approaching 2.5". As the easterly
to northeasterly flow wraps into the area the coastal counties
especially from Carolina Beach southward, rainfall can be expected
to be the heaviest beginning later tonight and spreading up the
coast. Therefore, we will raise a Flash Flood Watch for New
Hanover, Brunswick, Horry, and Georgetown counties. At this time
confidence is not high enough to extended this Watch farther
inland and northward with the front and dry area in our northern
area.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 300 PM Wednesday...The models continue to show the frontal
boundary stalling and meandering across the forecast area. With
the moisture from the tropical storm and the increase wind shear
aloft it appears the best chances for heavy rain will continue
to be along the coast Thursday into Friday. The time height Bufr
soundings are showing the deeper tropical mositure being moved out
the area late on Friday. Thus will run the flash flood watch
through Friday evening.
At this time the biggest impact appears to be heavy rain and we
will have to keep an eye on coastal flooding as we have a full
moon on Friday and with the onshore flow we may have minor coastal
flooding issues.
Temperature forecast calls for Highs in the lower 80s and lows in
the lower 70s.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 215 PM Wednesday...Julia or her remnants will likely defy being
captured accurately by model depictions into the weekend giving the
weak steering wind tendencies fields surrounding her. By daybreak
Saturday the GFS places here precisely where she is located now,
while the ECMWF kicks Julia well eastward and offshore. In either
solution the net result here remains a chance of showers with
isolated TSTMS and near normal temperatures as a weakening surface
wedge pattern prevails over the Carolinas and ample vapor content.
Best rain chance this period is Saturday as deep and moist
easterly flow remains pointed our way. A cold front in long range
solutions may bring notable mid- level drying on Tuesday and
advertised pop values reflect this downtrend in rain chances.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 18Z...Widely scattered showers are possible through the
afternoon. CIGs will range from VFR to MVFR this afternoon,
especially in the vicinity of any showers. Higher confidence in
the development of MVFR to IFR CIGS overnight, with the lowest CIGS
expected at KFLO and KLBT. Conditions will improve outside of any
shower activity by late Thursday morning.
EXTENDED OUTLOOK...Chance for convection through Friday with a weak
front moving slowly south and stalling in the area and moisture from
TS Julia streaming in from the south. Brief bouts of IFR are
possible in the heavier convection.
&&
.MARINE...
NEAR TERM /Through Tonight/...
As of 12 PM Wednesday...The tropical storm center is now
northeast of Brunswick, Georgia and will continue to drift slowly
northward and weaken. Its impacts over the coastal waters through
tonight will be a northeast to east wind of 10 to 15 knots and
scattered coverage of showers and thunderstorm especially south of
Little River inlet.
A cold front is expected to push to just north of the coastal
waters by morning. This front and the weak tropical storm low to
the south will enhance the pressure gradient and winds are
expected to slowly increase towards morning but conditions are
expected to stay below small craft condtions.
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 300 AM Wednesday...Assuming Julia follows the NHC forecast,
it should gradually spin down over eastern Georgia Thursday and
Thursday night, but it will be responsible for slowing the
southward progression of the cold front during this time period.
More rain and thunderstorms are expected Thursday with visibility
restrictions expected due to heavy rain. The front probably won't
reach Georgetown until nearly sunrise Friday. This means a delay
in the onset of east- northeasterly winds compared to previous
forecasts. Once these post-frontal winds develop seas should build
from 2-4 feet to 4-5 feet, and potentially reaching 6 feet in
spots if winds are just a little stronger than expected.
LONG TERM /SATURDAY THROUGH MONDAY/...
As of 215 PM Wednesday...An E-SE wind is expected this weekend and seas
maybe be elevated for only 10-15 KT winds due to the persistence of
onshore winds pointed our in the days preceding the weekend. Julia
or her remnants it appears will either be located a good ways S or E
of our waters by Saturday. Still, expect 4-5 foot seas offshore with
dominant wave periods of 9-10 seconds, followed by subsiding wave
heights Sunday into Monday to 2-3 feet, mainly in E swell and light
to moderate choppiness. Scattered showers and isolated TSTMS will
remain in the mix Sat-Mon so radar updates before venturing out is
recommended.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch from 8 PM EDT this evening through Friday
evening for SCZ053>056.
NC...Flash Flood Watch from 8 PM EDT this evening through Friday
evening for NCZ107>110.
MARINE...None.
&&
NEAR TERM...Hawkins
SHORT TERM...Hawkins
LONG TERM...MJC
AVIATION...SRPHazardous weather outlook, Sep 14, 5:11 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 511 AM EDT WED SEP 14 2016 AMZ250-252-254-256-150915- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 511 AM EDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE WINDS AND SEAS COULD REACH SMALL CRAFT ADVISORY LEVELS LATE THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ099-107>110-SCZ032-033-039-053-055-150915- COLUMBUS-INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 511 AM EDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAINFALL COULD CAUSE SOME FLOODING PROBLEMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ054-056-150915- COASTAL HORRY-COASTAL GEORGETOWN- 511 AM EDT WED SEP 14 2016 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAINFALL COULD CAUSE SOME FLOODING PROBLEMS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-105-106-SCZ017-023-024-150915- ROBESON-BLADEN-INLAND PENDER-COASTAL PENDER-MARLBORO-DARLINGTON- DILLON- 511 AM EDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 3:26 PM EDT | Rip Current Statement | ILM | Georgetown, Horry | 29 hr |
| Sep 14, 4:20 PM EDT | Areal Flood Advisory | ILM | Horry | 55 min |
| Sep 14, 5:03 PM EDT | Areal Flood Advisory | ILM | Horry | 57 min |
| Sep 14, 6:00 PM EDT | Areal Flood Advisory | ILM | Horry | 60 min |
| Sep 14, 6:14 PM EDT | Areal Flood Advisory | ILM | Georgetown, Williamsburg | 3 hr |
Nearby
Flash Flood Watches in South Carolina, 2016Flash Flood Watches in North Carolina, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.